# SDR CALA2025123012549

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 78,527 hours, 29,128 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON WINDSHIELD,  CLEANED BIRD RESIDUE AND INSPECTED WINDSHIELD AND SURROUNDING STRUCTURE, NO EXTERNAL DAMAGE FOUND. EXTENDED AIRCRAFT FLAPS/SLATS AND EXAMINED THE REST OF THE FUSELAGE AS WELL AS THE ENGINES. NO EVIDENCE OF OTHER BIRD STRIKES OR OBVIOUS DAMAGE FOUND. REF. AMM 05-51-18
